# SDR CALA9601694

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND OUTBOARD TRAILING EDGE CORNER OF LEFT OUTBOARD AILERON DELAMINATED.  THE DELAMINATED AREA WAS CUT OUT AND A HOT BOND REPAIR WAS INSTALLED IAW SRM 51-40-6.
